# SDR FDKA20090102003

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,605 hours, 17,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6207 CLT-RON.  PACK 2 HAS A BURNING SMELL WHEN THE APU BLEED IS ON.  MX PERFORMED GROUND RUN AND OPS CHECKED SYSTEM NO DEFECT NOTED.
